MathSciNet Relay Station
MathSciNet bibliographic data
MR2192391 (2006m:60053) 60G15 (28A80 47B06 47N30)
Lifshits, Mikhail A.; Linde, Werner; Shi, Zhan Small deviations of Riemann-Liouville processes in $L\sb q$-spaces with respect to fractal measures. Proc. London Math. Soc. (3) 92 (2006), no. 1, 224–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement